# SDR AALA202104119014

- Difficulty date: March 20, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,657 hours, 6,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70 AT S23L IN PASSENGER CABIN. REPLACED SHEAR PLATE PER SRM 51-72-11-901-001, 51-42-11-801 AND DWG D53474180.
